Volume 160 Issue 1 – July 2004

Real polynomial diffeomorphisms with maximal entropy: Tangencies

Pages 1-26 by Eric Bedford, John Smillie | From volume 160-1

The space of embedded minimal surfaces of fixed genus in a 3-manifolds I; Estimates off the axis for disks

Pages 27-68 by Tobias H. Colding, William P. Minicozzi II | From volume 160-1

The space of embedded minimal surfaces of fixed genus in a 3-manifolds II; Multi-valued graphs in disks

Pages 69-92 by Tobias H. Colding, William P. Minicozzi II | From volume 160-1

A $p$-adic local monodromy theorem

Pages 93-184 by Kiran S. Kedlaya | From volume 160-1

The subconvexity problem for Rankin-Selberg $L$-functions and equidistribution of Heegner points

Pages 185-236 by Philippe Michel | From volume 160-1

Determination of the algebraic relations among special $\Gamma$-values in positive characteristic

Pages 237-313 by Greg W. Anderson, W. Dale Brownawell, Matthew Papanikolas | From volume 160-1

Removability of point singularities of Willmore surfaces

Pages 315-357 by Ernst Kuwert, Reiner Schätzle | From volume 160-1

Grothendieck’s problems concerning profinite completions and representations of groups

Pages 359-373 by Martin R. Bridson, Fritz Grunewald | From volume 160-1